Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Two-dimensional isotropic harmonic oscillator on a time-dependent sphere
Stockholm University, Faculty of Science, Department of Physics.
2012 (English)In: Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, E-ISSN 1751-8121, Vol. 45, no 46, 465301- p.Article in journal (Refereed) Published
Abstract [en]

In this paper, we investigate a two-dimensional isotropic harmonic oscillator on a time-dependent spherical background. The effect of the background can be represented as a minimally coupled field to the oscillator's Hamiltonian. For a fluctuating background, transition probabilities per unit time are obtained. Transitions are possible if the energy eigenvalues of the oscillator E-i and frequencies of the fluctuating background omega(n) satisfy the following two simple relations: E-j similar or equal to E-i - (h) over bar omega(n) (stimulated emission) and E-j similar or equal to E-i + (h) over bar omega(n) (absorption). This indicates that a background fluctuating at a frequency of omega(n) interacts with the oscillator as a quantum field of the same frequency. We believe this result is also applicable for an arbitrary quantum system defined on a fluctuating maximally symmetric background.

Place, publisher, year, edition, pages
2012. Vol. 45, no 46, 465301- p.
National Category
Physical Sciences
Identifiers
URN: urn:nbn:se:su:diva-83043DOI: 10.1088/1751-8113/45/46/465301ISI: 000310467400017OAI: oai:DiVA.org:su-83043DiVA: diva2:573887
Note

AuthorCount:3;

Available from: 2012-12-03 Created: 2012-12-03 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Roknizadeh, Rasoul
By organisation
Department of Physics
In the same journal
Journal of Physics A: Mathematical and Theoretical
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 18 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf